# SDR 03FDEA02042

- Difficulty date: December 4, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-100
- Aircraft serial: 18865
- Aircraft time: 66,650 hours, 49,734 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bellcrank
- Part number: 52FX502
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5230-73854A DOOR MAIN CARGO DOOR TORQUE TUBE ELONGATED HOLES REPAIR BS 489 THROUGH BS  610.  COMPLIED WITH EA 7-5230-73854A DOOR-MAIN CARGO DOOR TORQUE TUBE ELONGATED HOLES REPAIR BS 489 THRU BS 610, AT MAE.
